Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/7002
Title: Homomorphic suppression of noises in transients based on wavelet decomposition
Authors: Krasnitsky, Yury A.
Issue Date: 2012
Publisher: National Technical University of Ukraine “Kyiv Polytechnic Institute”
Citation: Krasnitsky Y. А. Homomorphic suppression of noises in transients based on wavelet decomposition / Yury A. Krasnitsky // Telecommunication Sciences : international research journal. – 2012. – Vol. 3, N. 2(5). – P. 14–18. – Bibliogr.: 10 ref.
URI: http://ela.kpi.ua/handle/123456789/7002
Appears in Collections:Telecommunication Sciences: international research journal, Vol. 3, N. 2(5)

Files in This Item:
File Description SizeFormat 
02_krasnitsky_ya_homomorphic_suppression_of.pdf262.19 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.